# SDR 6CBA2024071824001

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N294AF
- Make and model: Pilats PC24
- Aircraft serial: 294
- Aircraft time: 1,677 hours, 1,224 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 96011004189
- Part serial: 0155
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DESCENT SELECTED FLAPS TO 8 DEGREES AMBER FLAPS FAIL CAS MESSAGE DISPLAYED FLAPS FAILED AT 3 DEGREES. RAN QRH DID NOT CORRECT. AIRCRAFT DIVERTED TO HLN CREW DID NOT DECLARE AN EMERGENCY HOWEVER ATC REQUESTED EMERGENCY EQUIPMENT.  MAINTENANCE TECHNICIANS REPLACED THE RH OUTBOARD FLAP ACTUATOR , PERFORMED RIGGING AND FUNCTIONAL TESTS.  ALL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
